# SDR YENA2018110529731

- Difficulty date: October 29, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N709JB
- Make and model: Airbus A320-232
- Aircraft serial: 3488
- Aircraft time: 42,530 hours, 14,628 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 60-61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION WAS DISCOVERED ON THE SKIN AT THE ANTENNA CUTOUT,  FRAMES 60 - 61, STRINGERS 1L - 1R.   REPAIRED IAW SRM 53-41-11-283-001, REPAIR CATEGORY B,  AND SRM 53-41-11-283-001, DIAGRAM 1,  SHEET 2.
